# SDR FDEA201311182820

- Difficulty date: November 18, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N6100663
- Part serial: 000618
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INNER SKIN LIGHTNING HOLE,  FOUND CRACKED AT EDGE, 9 INCHES TO FWD EDGE AND 27 INCHES TO UPPER EDGE.  REPAIRED IAW EA F-5210-T0304116 PART 1.  MAJOR REPAIR.
